MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PPICC 5F DL FT 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PPICC 5F DL FT 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number CK000550A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reew4313 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
 
Event or Problem Description
It was reported patient had tough picc stick that ended up being cut to midlines.After placement, tip of guidewire were needing to be extracted from patient by radiology.Additional information received 03/19/2021: it was reported the patient is being treated for tpn.The picc would not thread to svc.Met resistance.Pt repositioned, etc to attempt to thread to central location.Picc cut at 10 cms and left is place as a midline.Flushes and has a positive blood return at this site, rn notified.Long term tna use and picc was being replaced.Does the patient have an infectious disease?: yes, being evaluated for intra-abdominal abscess.

Brand Name
DOT PPICC 5F DL FT 3CG
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11602806
Report Number3006260740-2021-01070
Device Sequence Number11583214
Product Code LJS
UDI-Device Identifier00801741155758
UDI-Public(01)00801741155758
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCK000550A
Device Catalogue NumberCK000550A
Device Lot NumberREEW4313
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2021
Initial Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight50